# SDR EPUA20170916001

- Difficulty date: September 16, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N35497
- Make and model: Piper PA-31-350
- Aircraft serial: 318052039
- Aircraft time: 20,861 hours
- System (JASC): 2140 · Heating System
- Part: Brushes
- Condition: Defective
- Location: Heater
- Component: Heater, Hartzl
- Component part number: FR65D793IS
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS SMELLS OF RAW FUEL AFTER SHUTTING OFF HEATER.  MAINTENANCE INSPECTED AND REPLACED COMBUSTION AIR BLOWER MOTOR BRUSHES, NO FURTHER DEFECTS NOTED.
